# SDR CA030129005

- Difficulty date: January 27, 2003
- Submitted: February 10, 2003
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 22,351 hours
- Engine: Pwa PT6A28
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 9913000011
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A 1.5 CENTIMETER CRACK FOUND RADIATING FROM A RIVET ON SECOND RIB FROM INBOARD EDGE AND LAST RIVET HOLE BEFORE THE TRAILING EDGE.  ANOTHER .5 CENTIMETER CRACK IN SKIN FOUND RADIATING FROM THE SECOND RIVET FROM THE TRAILING EDGE ON THE THIRD RIB.  THE CRACKS WERE DIFFICULT TO SEE BUT WERE INDICATED BY THE PAINT.THE SKIN HAD BEEN REPLACED AND HAD 870.2 HOURS SINCE NEW.  BEECHCRAFT IS BEEN CONTACTED TO DISCUSS ANY WARRANTY OPTIONS.
